Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 275-280
http://dx.doi.org/10.1155/S0161171290000400

Irresolute multifunctions

Department of Mathematics, Higher Education Institute, Bacau 5500, Romania

Received 12 February 1987

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Popa, “Irresolute multifunctions,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 275-280, 1990. https://doi.org/10.1155/S0161171290000400.